# SDR WRLA2009084

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND SEAT TRACK CORROSION AT STA 859.  REPAIRED THIS CORRODED SEAT TRACK IAW SRM 53-70-00 VOL 1 FIG 1 REV 40, JOB COMPLETED AND CONDITION CHECK NORMAL.
